Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1261 to 1320 of 1829

1261
Periodic minimal surfaces embedded in R-3 derived from the singly periodic Scherk minimal surface

Morabito, Filipporesearcher, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.22, no.1, pp.1850075, 2020-02

1262
Perturbation of frame sequences in shift-invariant spaces

Christensen, O; Kim, Hong Ohresearcher; Kim, RY; Lim, JK, JOURNAL OF GEOMETRIC ANALYSIS, v.15, no.2, pp.181 - 192, 2005

1263
Perturbations of the symmetric exclusion process

Jung, Paul Heajoonresearcher, MARKOV PROCESSES AND RELATED FIELDS, v.10, no.4, pp.565 - 584, 2004-02

1264
Piecewise self-similar solutions and a numerical scheme for scalar conservation laws

Kim, Yong Jungresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.40, no.6, pp.2105 - 2132, 2003

1265
Planar laces

Jin, Gyo Taekresearcher; Kim, H, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.5, pp.797 - 813, 2002-08

1266
Poincare-Dulac Normal Form Reduction for Unconditional Well-Posedness of the Periodic Cubic NLS

Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.322, no.1, pp.19 - 48, 2013-08

1267
POINTS SURROUNDING THE ORIGIN

Holmsen, Andreas Fresearcher; Pach, J; Tverberg, H, COMBINATORICA, v.28, no.6, pp.633 - 644, 2008

1268
Polygon indices and superbridge indices of torus knots and links

Jin, Gyo Taekresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.6, no.2, pp.281 - 289, 1997-04

1269
Polygonal knots

JIN,GYO TAEKresearcher; KIM,HYOUNG SEOK, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.30, no.2, pp.371 - 383, 1993-08

1270
POLYGONAL WORDS IN FREE GROUPS

Kim, Sang-Hyunresearcher; Wilton, Henry, QUARTERLY JOURNAL OF MATHEMATICS, v.63, no.2, pp.399 - 421, 2012-06

1271
POPULATION EMPIRICAL LIKELIHOOD FOR NONPARAMETRIC INFERENCE IN SURVEY SAMPLING

Chen, Sixia; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.1, pp.335 - U379, 2014-01

1272
Portfolio Selection for Socially Responsible Investment via Nonparametric Frontier Models

Jeong, Seok-Oh; Hoss, Andrew; Park, Cheolwooresearcher; Kang, Kee-Hoon; Ryu, Youngjae, Communications for Statistical Applications and Methods, v.20, no.2, pp.115 - 127, 2013-03

1273
Positive association among three binary variables and cross-product ratios

Fienberg, SE; Kim, Sung-Horesearcher, BIOMETRIKA, v.94, no.4, pp.999 - 1005, 2007-12

1274
Positive presentations of the braid groups and the embedding problem

Han, JW; Ko, Ki-Hyoungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.240, no.1, pp.211 - 232, 2002-05

1275
Positive presentations of the braid groups and the embedding program

JAE WOO HAN; Ko, Ki-Hyoungresearcher, ADVANCES IN MATHEMATICS, v.23, no.43, pp.56 - 74, 1997

1276
Positive rank quadratic twists of four elliptic curves

Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.492 - 500, 2013-02

1277
Positive vector solutions for nonlinear Schrodinger systems with strong interspecies attractive forces

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.143, pp.73 - 115, 2020-11

1278
Potential comparison and asymptotics in scalar conservation laws without convexity

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, no.1, pp.40 - 51, 2008-01

1279
Potential theory and optimal convergence rates in fast nonlinear diffusion

Kim, Yong Jungresearcher; McCann, RJ, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.86, no.1, pp.42 - 67, 2006-07

1280
Power saving scheme based on joint control of buffer-threshold and timer in binary exponential sleep mode

Park, Y; Hwang, Gangukresearcher; Sung, Dan Keunresearcher, IET COMMUNICATIONS, v.6, no.11, pp.1349 - 1355, 2012-07

1281
Power tail asymptotic results of a discrete time queue with long range dependent input

Hwang, Gang Ukresearcher; Sohraby, K, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.1, pp.87 - 107, 2003-01

1282
Power-Efficient Load Distribution for Multihomed Services With Sleep Mode Over Heterogeneous Wireless Access Networks

Lee, Joohyung; Dinh, Nga T.; Hwang, Gangukresearcher; Choi, Jun Kyunresearcher; Han, Chimoon, IEEE TRANSACTIONS ON VEHICULAR TECHNOLOGY, v.63, no.4, pp.1843 - 1854, 2014-05

1283
Practice-related changes in neural activation patterns investigated via wavelet-based clustering analysis

Lee, Jinae; Park, Cheolwooresearcher; Dyckman, Kara A.; Lazar, Nicole A.; Austin, Benjamin P.; Li, Qingyang; McDowell, Jennifer E., HUMAN BRAIN MAPPING, v.34, no.9, pp.2276 - 2291, 2013-09

1284
PRANDTL-MEYER REFLECTION FOR SUPERSONIC FLOW PAST A SOLID RAMP

Bae, Myoungjeanresearcher; Chen, Gui-Qiang; Feldman, Mikhail, QUARTERLY OF APPLIED MATHEMATICS, v.71, no.3, pp.583 - 600, 2013

1285
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

1286
Preconditioners for the dual-primal FETI methods on nonmatching grids: Numerical study

Chang, YW; Kim, HH; Lee, Chang-Ockresearcher, COMPUTERS & MATHEMATICS WITH APPLICATIONS, v.51, no.5, pp.697 - 712, 2006-03

1287
Predator-prey equations with constant harvesting and planting

Choi, Jieun; Kim, Yong-Jungresearcher, JOURNAL OF THEORETICAL BIOLOGY, v.458, pp.47 - 57, 2018-12

1288
Prediction Based Efficient Online Bandwidth Allocation Method

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.23, no.12, pp.2330 - 2334, 2019-12

1289
Preface: Seventh Workshop on Graph Classes, Optimization, and Width Parameters, Aussois, France, October 2015

Corneil, Derek; Oum, Sang-ilresearcher; Paul, Christophe, DISCRETE APPLIED MATHEMATICS, v.248, pp.1 - 2, 2018-10

1290
Price competition with the attraction demand model: Existence of unique equilibrium and its stability

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, MSOM-MANUFACTURING SERVICE OPERATIONS MANAGEMENT, v.8, no.4, pp.359 - 375, 2006

1291
Pricing contingent convertible bonds: An analytical approach based on two-dimensional stochastic processes

Choe, Geon Horesearcher; Jang, Hyun Jin; Na, Young Hoon, STATISTICS & PROBABILITY LETTERS, v.148, pp.43 - 53, 2019-05

1292
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

1293
PRIMAL DOMAIN DECOMPOSITION METHODS FOR THE TOTAL VARIATION MINIMIZATION, BASED ON DUAL DECOMPOSITION

Lee, Chang-Ockresearcher; Nam, Chang Min, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.39, no.2, pp.B403 - B423, 2017

1294
PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

1295
PRIME KNOTS WITH ARC INDEX UP TO 11 AND AN UPPER BOUND OF ARC INDEX FOR NON-ALTERNATING KNOTS

Jin, Gyo Taekresearcher; Park, Wang Keun, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.19, no.12, pp.1655 - 1672, 2010-12

1296
PRIME NUMBER GRID SCHEME TO APPROXIMATE FUNCTION-SPACES WITH THEIR LOW DIMENSIONAL SUBSPACES

Kwak, Do Youngresearcher; Choi, UJinresearcher; SON, S, APPLIED MATHEMATICS AND COMPUTATION, v.40, no.3, pp.233 - 237, 1990-12

1297
PRIME SAMPLE SCHEME FOR ALMOST SURE CONVERGENCE OF A GALERKIN APPROXIMATION

Kwak, Do Youngresearcher; SON, S, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.22, no.1, pp.45 - 48, 1991

1298
Primitive and Totally Primitive Fricke Families with Applications

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, RESULTS IN MATHEMATICS, v.71, no.3-4, pp.841 - 858, 2017-06

1299
Primitive and totally primitive Fricke families with applications (II)

Jung, Ho Yun; Koo, Ja-Kyungresearcher; Shin, Dong Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.432 - 446, 2019-04

1300
Primitive generators of certain class fields

Eum, Ick-Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.155, pp.46 - 62, 2015-10

1301
Probability of multiple crossings and pricing of double barrier options

Choe, Geon Horesearcher; Koo, Ki Hwan, NORTH AMERICAN JOURNAL OF ECONOMICS AND FINANCE, v.29, no.Special SI, pp.156 - 184, 2014-07

1302
PRODUCT TUBE FORMULAS

Lee, Sungyunresearcher, ILLINOIS JOURNAL OF MATHEMATICS, v.33, no.1, pp.153 - 161, 1989

1303
Products of operators with singular continuous spectra

Choe, Geon Horesearcher, PROCEDDINGS OF SYMPOSIA IN PURE MATHEMATICS, v.51, no.0, pp.65 - 68, 1990-06

1304
Profile decompositions and blowup phenomena of mass critical fractional Schrodinger equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.86, pp.12 - 29, 2013-07

1305
Profile decompositions of fractional Schrodinger equations with angularly regular data

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, JOURNAL OF DIFFERENTIAL EQUATIONS, v.256, no.8, pp.3011 - 3037, 2014-04

1306
Projections of projective curves with higher linear syzygies

Choi, Y; Kwak, Sijongresearcher; Kang, PL, COMMUNICATIONS IN ALGEBRA, v.33, no.7, pp.2299 - 2305, 2005

1307
Projective deformations of hyperbolic Coxeter 3-orbifolds

Choi, Suhyoungresearcher; Hodgson, Craig D.; Lee, Gye-Seon, GEOMETRIAE DEDICATA, v.159, no.1, pp.125 - 167, 2012-08

1308
Projective deformations of weakly orderable hyperbolic Coxeter orbifolds

Choi, Suhyoungresearcher; Lee, Gye-Seon, GEOMETRY TOPOLOGY, v.19, no.4, pp.1777 - 1828, 2015-08

1309
Proof of Komlos's conjecture on Hamiltonian subsets

Kim, Jaehoonresearcher; Liu, Hong; Sharifzadeh, Maryam; Staden, Katherine, PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.115, pp.974 - 1013, 2017-11

1310
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

1311
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

1312
Propensity score adjustment for nonignorable nonresponse

Kim, Jae Kwangresearcher; Riddles, Minsun Kim; Im, Jongho, Journal of Survey Statistics and Methodology, v.4, no.2, pp.215 - 245, 2016-06

1313
Propensity score adjustment with several follow-ups

Kim, Jae Kwangresearcher; Im, Jongho, BIOMETRIKA, v.101, no.2, pp.439 - 448, 2014-06

1314
Properties of Bott manifolds and cohomological rigidity

Choi, Suyoung; Suh, Dong Youpresearcher, ALGEBRAIC AND GEOMETRIC TOPOLOGY, v.11, no.2, pp.1053 - 1076, 2011

1315
Properties of Markovian subgraphs of a decomposable graph

Kim, Sung-Horesearcher, LECTURE NOTES IN COMPUTER SCIENCE (INCLUDING SUBSERIES LECTURE NOTES IN ARTIFICIAL INTELLIGENCE AND LECTURE NOTES IN BIOINFORMATICS), v.4293 LNAI, no.0, pp.15 - 26, 2006

1316
Protein sequestration versus Hill-type repression in circadian clock models

Kim, Jae Kyoungresearcher, IET SYSTEMS BIOLOGY, v.10, no.4, pp.125 - 135, 2016-08

1317
Proteomic and metabolomic profiling reveals the involvement of apoptosis in meat quality characteristics of ovine M. longissimus from different callipyge genotypes

Ma, Danyi; Yu, Qianqian; Hedrick, Victoria E.; Cooper, Bruce R.; Sobreira, Tiago Jose Paschoal; Oh, Ji-Hwan; Chun, Hyonhoresearcher; et al, Meat Science, v.166, pp.108140, 2020-08

1318
Pseude-Conjugations

고기형researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.0, pp.247 - 251, 1988-06

1319
PSEUDO-BUTTERWORTH REFINABLE FUNCTIONS

Kim, Hong Ohresearcher; Rae Young Kim; Seung Soo Kim, CURRENT DEVELOPMENT IN THEORY AND APPLICATIONS OF WAVELETS, v.4, pp.1 - 38, 2010-04

1320
Pseudo-cyclic renewal systems

Shin, Sujinresearcher, THEORETICAL COMPUTER SCIENCE, v.412, no.39, pp.5387 - 5399, 2011-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0